# SDR MALA010454

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,AIRSTAIR TRACK CORRODED. MAINTENANCE REMOVED CORROSION FROM AIRSTAIR TRACK.  NEGLIGABLE MATERIAL LOSS WITHIN LIMITS. ALODINED, PRIMED, AND PAINTED AIRSTAIR TRACK IAW SRM 51-20-05/10.
